MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15360288.2018.1546257

Медицинская библиотека · Journal of pain & palliative care pharmacotherapy · 2019

Elevated Transaminases with Topical Diclofenac: A Case Report.

Daniels Amanda M, Gibbs Lawrence M, Herndon Christopher M

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced liver injury (DILI) has been described with numerous nonsteroidal anti-inflammatory drugs (NSAIDs). Oral diclofenac has been associated with DILI more frequently than other NSAIDs and requires periodic monitoring of liver transaminases and judicious consideration of clinical signs and symptoms of hepatotoxicity. Here we describe a case in which elevated liver transaminases in a 79-year-old female returned to normal following discontinuation of topical diclofenac 1% gel. Using a widely accepted drug reaction causality instrument, a rating of "definite" was assigned given the temporal sequence of drug exposure and transaminase changes. Further study is warranted to better guide prescribing of topical NSAIDs.

Для цитирования: Daniels Amanda M, Gibbs Lawrence M, Herndon Christopher M. Elevated Transaminases with Topical Diclofenac: A Case Report.. Journal of pain & palliative care pharmacotherapy. 2019. DOI: 10.1080/15360288.2018.1546257.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.